ADULT LOW DOSE ASPIRIN- aspirin tablet, delayed release
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Aspirin 81mg (NSAID)*
*nonsteroidal anti-inflammatory drug
- for the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, this product may not provide fast relief of headache or other symptoms needing immediate relief.
- ask your doctor about other uses for this product.
Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this products. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness.
Aspirin may cause a severe allergic reaction which may include:
- asthma (wheezing)
- facial swelling
Stomach bleeding warning:
This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you
- are age 60 or older
- have had stomach ulcers or bleeding problems
- take a blood thinning (anticoagulant) or steroid drug
- take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
- have 3 or more alcoholic drinks every day while using this product
- take more or for a longer time than directed
you have ever had an allergic reaction to aspirin or any other pain reliever/fever reducer
- the stomach bleeding warning applies to you
- you have a history of stomach problems such as heartburn
- you have high blood pressure, heart disease, liver cirrhosis or kidney disease
- you have asthma
- you are taking a diuretic
- you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better
- allergic reaction occurs
- pain gets worse or lasts more than 10 days
- redness or swelling is present
- any new symptoms occur
- ringing in the ears or loss of hearing occurs
These could be signs of a serious condition.
ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
In case of accidental overdose, get medical help or contact a Poison Control Center right away.
- drink a full glass of water with each dose
- adults and children 12 years and over: take 4 to 8 tablets every 4 hours while symptoms persist. Do not to exceed 48 tablets in 24 hors or as directed by a physician
- children under 12 years: consult a physician
- Tamper Evident: Do not use if safety seal under cap is broken or missing
- store at room temperature (15°-30°C)
- avoid excess heat and moisture
Inactive ingredients: crosscarmellose Sodium, D&C yellow# 10 Lake, FD&C yellow #6, hypromellose, methacrylic acid copolymer, microcrystalline cellulose, polyethylene glycol, sodium lauryl sulfate, starch, stearic acid, talc, titanium dioxide.
Adverse drug event call: (866) 562-2756
DRUG: Adult Low Dose Aspirin
DOSAGE: TABLET, DELAYED RELEASE
SCORE: No score
SIZE: 8 mm
PACKAGING: 90 in 1 BOTTLE, PLASTIC
- ASPIRIN 81mg in 1
- CELLULOSE, MICROCRYSTALLINE
- SODIUM LAURYL SULFATE
- STARCH, CORN
- POLYETHYLENE GLYCOLS
- STEARIC ACID
- CROSCARMELLOSE SODIUM
- D&C YELLOW NO. 10
- FD&C YELLOW NO. 6
- METHACRYLIC ACID — ETHYL ACRYLATE COPOLYMER (1:1) TYPE A
- TITANIUM DIOXIDE
| ADULT LOW DOSE ASPIRIN |
aspirin tablet, delayed release
|Labeler — REMEDYREPACK INC. (829572556)|
Revised: 05/2018 REMEDYREPACK INC.
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.